Not logged in.

Contribution Details

Type Journal Article
Scope Discipline-based scholarship
Title Fast methods for large-scale non-elliptical portfolio optimization
Organization Unit
  • Marc Paolella
Item Subtype Original Work
Refereed Yes
Status Published in final form
  • English
Journal Title Annals of Financial Economics
Publisher World Scientific Publishing Co. Pte. Ltd.
Geographical Reach international
ISSN 2010-4952
Volume 9
Number 2
Page Range 1 - 32
Date 2014
Abstract Text Simple, fast methods for modeling the portfolio distribution corresponding to a non-elliptical, leptokurtic, asymmetric, and conditionally heteroskedastic set of asset returns are entertained. Portfolio optimization via simulation is demonstrated, and its benefits are discussed. An augmented mixture of normals model is shown to be superior to both standard (no short selling) Markowitz and the equally weighted portfolio in terms of out of sample returns and Sharpe ratio performance.
Related URLs
Digital Object Identifier 10.1142/S2010495214400016
Other Identification Number merlin-id:12540
PDF File Download from ZORA
Export BibTeX